Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 239357, 32 pages
http://dx.doi.org/10.1155/2012/239357
Research Article

Application of the Hori Method in the Theory of Nonlinear Oscillations

Departamento de Matemática, Instituto Tecnológico de Aeronáutica, 12228-900, São José dos Campos, SP, Brazil

Received 12 November 2011; Accepted 25 January 2012

Academic Editor: Antonio F. Bertachini A. Prado

Copyright © 2012 Sandro da Silva Fernandes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sandro da Silva Fernandes, “Application of the Hori Method in the Theory of Nonlinear Oscillations,” Mathematical Problems in Engineering, vol. 2012, Article ID 239357, 32 pages, 2012. doi:10.1155/2012/239357